Phillies’ Didi Gregorius links COVID vaccine side effect to down year
Philadelphia Phillies shortstop Didi Gregorius is in the midst of one of the worst seasons of his career, and he’s pointing to at least one difference between this year and last.
Gregorius said he had been dealing with complications after receiving a COVID-19 vaccine. He told the Philadelphia Inquirer Wednesday the jab caused him to develop pseudogout, a form of arthritis, and he’s been in pain ever since.
“Some people say it’s from the vaccine. I will say it’s likely from that too,” Gregorius told the Inquirer. “But when you say that, everyone looks at you like you’re stupid because the vaccine is not supposed to be like that or give you that reaction.”
Gregorius said he started to feel the swelling in his elbow after receiving a second dose in April. Even though pseudogout can be treated with medicine, the shortstop said the discomfort has not subsided.- READ MORE